# SDR F3LA2016050600045

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N954FR
- Make and model: Airbus A319-112
- Aircraft serial: 1786
- Aircraft time: 37,165 hours, 25,007 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3876
- Condition: Overserviced
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: B, G

## Discrepancy

REFERENCE LOG PAGE 843531, DURING CRUISE FORTY FIVE MINUTES INTO THE FLIGHT, THE FLIGHT CREW NOTICED AN INTENSE BURNING SMELL IN THE CABIN.  THE FLIGHT CREW DECLARED AN EMER & THE ACFT DIVERTED.  COMPLIED WITH FUMES IN THE CABIN OIL SMOKE AT THE AUXILIARY POWER UNIT IAW TSM 49-00-81-810-874-A.  OPERATIONAL CHECK WAS GOOD.  ACFT OK FOR SERVICE.
